# SDR ASAA0781354

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 43,041 hours, 22,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5930543
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AFT OF L1 DOOR AT STA 238 TO 240.  DENT AND GOUGE ON EXISTING REPAIR DOUBLER.  INSTALLED NEW EXTERNAL REPAIR DOUBLER PER SRM 53-04 FIG 12B.
